# SDR DALA2019100705770

- Difficulty date: October 4, 2019
- Submitted: October 7, 2019
- Operation: Air carrier
- Aircraft: N982AT
- Make and model: Boeing 717-200
- Aircraft serial: 55041
- Aircraft time: 46,833 hours, 31,204 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE CABIN EMERGENCY LIGHTS FLICKER WHILE IN ARMED POSITION VERY OCCASSIONALY. MAINTENANCE REPLACED THE RELAY R2-5133 PER B717 WDM 24-51-01. OPERATIONAL CHECK WAS GOOD. NOTED NO DEFECTS.
